MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT POR TAPER SZ9 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 SUMMIT POR TAPER SZ9 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157011165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Necrosis (1971); Pain (1994); Tissue Damage (2104); Injury (2348); Osteolysis (2377); Not Applicable (3189)
Date of Event 07/18/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: new etq record created in order to update etq (legacy system) complaint number wpc (b)(4).Reason for original complaint â¿.Litigation alleges that the patient suffered injury and pain.Update 12/19/2013 - sales rep reported revision surgery.Patient's femoral head was revised to address osteolysis.The cup remained in situ.There is no new additional information that would affect the investigation.The complaint was updated on: (b)(6) 2014.Update rec'd 09/26/2014- litigation papers received.Litigation alleges discomfort.There is no new additional information that would affect the investigation.The complaint was updated on: (b)(6) 2014.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa- 001226.Ongoing post market surveillance is conducted per our procedures for this product.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ9 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7479651
Report Number1818910-2018-58751
Device Sequence Number16191418
Product Code LPH
UDI-Device Identifier10603295060109
UDI-Public10603295060109
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Catalogue Number157011165
Device Lot NumberBL3CB1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer07/31/2018
12/06/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date08/08/2018
12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR